# SDR YENA2018061420241

- Difficulty date: June 12, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 59,478 hours, 21,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  FRAME 36  LEFT ATTACHMENT HOLES 6, 7, 8, 9, AND 18 HAD CRACK INDICATIONS.   REPAIRED THE FRAME IAW SRM 51-44-11, 57-72-11, AND 57-16-00, FIG 002.
